MAUDE Adverse Event Report: BECTON, DICKINSON & CO., (BD) BD VACUTAINER® SST¿ BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO., (BD) BD VACUTAINER® SST¿ BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 367987
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that low draw occurred during use with a bd vacutainer® sst¿ blood collection tubes.The following information was provided by the initial reporter, "all tubes would fill slowly and then quit filling like not enough vacuum.My blood draw folks have reported that they have had some issues filling the ssts (7.5ml).Not a consistent problem ¿ about 3 in the last 37 blood draws.Are there any notices/alerts/recalls with ref (b)(4); lot 9029645?" 2 occurrences were reported to have occurred on (b)(6) 2019.1 of 2 complaints.
 
Event or Problem Description
It was reported that low draw occurred during use with a bd vacutainer® sst¿ blood collection tubes.The following information was provided by the initial reporter, "all tubes would fill slowly and then quit filling like not enough vacuum.My blood draw folks have reported that they have had some issues filling the ssts (7.5ml).Not a consistent problem ¿ about 3 in the last 37 blood draws.Are there any notices/alerts/recalls with ref 367987; lot 9029645?" 2 occurrences were reported to have occurred on 06/27/2019.1 of 2 complaints.
 
Additional Manufacturer Narrative
Investigation: bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.

Brand Name
BD VACUTAINER® SST¿ BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
MDR Report Key8871548
Report Number1024879-2019-01369
Device Sequence Number2742756
Product Code JKA
UDI-Device Identifier50382903679879
UDI-Public50382903679879
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
BK050036
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2020
Device Catalogue Number367987
Device Lot Number9029645
Initial Date Received by Manufacturer 07/17/2019
Supplement Date Received by Manufacturer07/17/2019
Initial Report FDA Received Date08/07/2019
Supplement Report FDA Received Date09/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;